# SDR CA120604005

- Difficulty date: May 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,172 hours
- Engine: Cont IO520F
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: S19853
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT, UPON ENTERING THE CONTROL ZONE, THE PILOT HAD NO JOY CONTACTING FSS ON COMM NR 2.  THE PILOT SELECTED COMM NR 1 AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE DISCOVERED THE PILOT, PUSH TO TALK, BUTTON WAS UNSERVICEABLE, THE SWITCH WAS REPLACED WITH NEW.
